# SDR SWAA2022032425922

- Difficulty date: November 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER HINGE PANEL 844DZ HAS CORROSION AROUND FORWARD NUTPLATE / REMOVED AND REPLACED R2 DOOR ACCESS PANEL 844DZ; ASSEMBLY; IAW SRM 51-40-02-0G-0 STEP 8E; 9B.
